# SDR UIEA200700187

- Difficulty date: April 5, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N516MC
- Make and model: Boeing 747243B
- Aircraft serial: 22507
- Aircraft time: 94,846 hours, 17,103 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RHW NR 23 VC FLAP I/B ARM ROTARY ATT RIB AT OLES 1278 I/B FACE FOUND CRACKED AT "D" HOLE FWD STIFFENER AREA.  CRACKED RIB "D" HOLE REPAIRED AS PER BOEING MSG 1-308409234-2.
